EconPapers    
Economics at your fingertips  
 

Estimation of the mean of functional time series and a two-sample problem

Lajos Horvath, Piotr Kokoszka and Ron Reeder

Journal of the Royal Statistical Society Series B, 2013, vol. 75, issue 1, 103-122

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (46)

Downloads: (external link)
http://hdl.handle.net/10.1111/10.1111/rssb.2012.75.issue-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:75:y:2013:i:1:p:103-122

Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868

DOI: 10.1111/rssb.2012.75.issue-1

Access Statistics for this article

Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom

More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-31
Handle: RePEc:bla:jorssb:v:75:y:2013:i:1:p:103-122